# SDR AMTA200301053

- Difficulty date: August 11, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER LEFT FUSELAGE BELLY SKIN GOUGED.  REPAIRED AREA IAW ER/A L10-53R-5274.  (M)
